MathSciNet Relay Station
MathSciNet bibliographic data
MR1116638 (92d:58056) 58F03 (28D20 54H20)
Ashley, Jonathan Resolving factor maps for shifts of finite type with equal entropy. Ergodic Theory Dynam. Systems 11 (1991), no. 2, 219–240.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement